Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 594245, 9 pages
http://dx.doi.org/10.1155/2014/594245
Research Article

Modified Homotopy Perturbation Method for Solving Fractional Differential Equations

Department of Mathematics, Faculty of Science, Tanta University, Tanta 31527, Egypt

Received 29 June 2014; Accepted 22 October 2014; Published 26 November 2014

Academic Editor: Md Sazzad Hossien Chowdhury

Copyright © 2014 A. A. Hemeda. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Omar Khan, Mubashir Qayyum, Hamid Khan, and Murtaza Ali, “Improved Analysis for Squeezing of Newtonian Material between Two Circular Plates,” Advances in Materials Science and Engineering, vol. 2017, pp. 1–9, 2017. View at Publisher · View at Google Scholar